Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 3, 2014, 3:21 PM EDT for Charlton County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2014, 3:21 PM EDT (19:21 UTC)
- Expired
- Jul 3, 2014, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Charlton County, GA
The radar
The Moody AFB radar (KVAX), 65 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
491 WWUS82 KJAX 031921 SPSJAX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 PM EDT THU JUL 3 2014 GAZ150-163-164-032000- CHARLTON-CLINCH-WARE- 321 PM EDT THU JUL 3 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...CLINCH AND CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES SOUTH OF STEPHEN FOSTER STATE PARK... MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3098 8256 3097 8200 3055 8208 3065 8243 TIME...MOT...LOC 1921Z 286DEG 10KT 3075 8235 $$ NELSON
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:00 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 3, 3:00 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT THU JUL 3 2014
.SHORT TERM...CONVECTIVE ACTIVITY TOOK A LITTLE LONGER TO DEVELOP
THIS AFTERNOON. SOME THUNDERSTORMS WILL HAVE ENHANCED GUST
POTENTIAL WITH DRIER MID LEVEL. STORMS WILL PERSIST INTO THE EARLY
TWILIGHT HOURS THEN MARKEDLY DIMINISH DURING THE MID EVENING.
SKIES WILL BECOME PARTLY CLOUDY WITH LOWS IN THE LOWER TO MID 70S
INTERIOR SECTIONS...AND UPPER 70S ALONG THE IMMEDIATE COAST.
SFC TROF FEATURE THAT IS AROUND THE ST MARYS RIVER TODAY WILL
SHIFT SOUTHWARD ON THE 4TH OF JULY. BEST MOISTURE CONVERGENCE
ASSOCIATED WITH THE AFOREMENTIONED BOUNDARY WILL SUPPORT
SCATTERED TSTMS JACKSONVILLE TO GAINESVILLE LINE SOUTHWARD INTO
NORTH CENTRAL FLORIDA WITH ISOLD COVERAGE NORTH OF THIS
LINE...WITH NIL ACTIVITY ACROSS INTERIOR SE GA. THIS CONVECTIVE
ACTIVITY WILL LINGER INTO THE EARLY EVENING ON THE 4TH OF JULY
SOUTH OF THIS BOUNDARY. DIMINISHING MID EVENING FOR THE 4TH OF
JULY.
.LONG TERM...
SATURDAY AND SUNDAY...OLD FRONTAL BOUNDARY-SHEAR LINE BECOMES THE
FOCUSING MECHANISM FOR THUNDERSTORM ACTIVITY OVER FLORIDA WHILE
SOUTHEAST GEORGIA REMAINS FAIRLY DRY AND HOT.
MONDAY THOUGH FRIDAY THE OLD BOUNDARY REMAINS IN PLACE BUT THE MODE
OF CONVECTION LOOKS TO BE MORE DIURNALLY SEA BREEZE DRIVEN FOR ALL
OF THE AREA EACH DAY.
OVERALL THE LOW TEMPERATURES LOOK TO BE NEAR CLIMO WITH HIGHS AROUND
3 T0 5 DEGREES ABOVE CLIMO THROUGH THE PERIOD. PRECIP ALSO APPEARS
TO BE NEAR CLIMATOLOGICAL NORMS WITH A BIT HIGHER CHANCES ON
SATURDAY AND SUNDAY OVER NORTH FLORIDA AND BELOW NORMAL FOR GEORGIA
ON THOSE DAYS.
&&
.AVIATION...WEST WINDS 10 TO 15 KNOTS THIS AFTERNOON WITH SOME
GUSTS TO 20 KNOTS. SHOWERS AND THUNDERSTORMS HAVE FOCUSED ON
BOUNDARY ALONG ST MARYS...WITH AFTN TSTORM PROBABILITIES AROUND
40% AT ALL TERMINALS WITH VCTS BETWEEN 19-01Z. THERE IS SOME GUST
POTENTIAL TO 45 KNOTS WITH STRONGER STORMS WITH DRIER AIR ALOFT.
CONVECTION WANES AROUND 02Z WITH MAINLY VFR CONDITIONS AT AREA
TERMINALS WITH VSBYS DROPPING TO 5SM AT CECIL FIELD. DRIER AIR
SEEPS INTO THE REGION FOR THE 4TH OF JULY...WITH BEST AFTN TSTM
COVERAGE SOUTH OF A GAINESVILLE TO JACKSONVILLE LINE INTO NCENTRAL
FLORIDA.
&&
.MARINE...SMALL CRAFT CONDITIONS CONTINUE OVER THE OFFSHORE WATERS
THROUGH 5 PM. COMBINED SEAS IN THE 40 TO 60 NAUTICAL MILE RANGE
WILL CONTINUE IN THE 5 TO 7 FOOT RANGE...WITH WINDS IN THE 15 TO
20 KNOT RANGE WITH SOME HIGHER GUSTS NORTH OF THE ST. MARYS RIVER
40 TO 60NM OFFSHORE OF THE ALTAMAHA SOUND. AFTER 5 PM...WINDS AND
SEAS WILL CONTINUE TO SLOWLY DECAY AND DIMINISH THROUGH THE
EVENING ALLOWING ALL ADVISORIES TO COME DOWN...WITH PERHAPS SCEC
CONDITIONS NORTH OF THE ST MARYS TO THE ALTAMAHA SOUND FROM 40 TO
60 NM.
RIP CURRENTS:AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH THE
HOLIDAY WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 95 70 94 / 30 0 10 20
SSI 76 91 75 87 / 30 10 20 20
JAX 75 96 74 93 / 30 20 30 30
SGJ 76 91 75 88 / 30 30 40 30
GNV 74 94 71 92 / 30 30 30 40
OCF 74 93 71 91 / 30 40 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
GA...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
SANDRIK/CORDERO/MCALLISTERHazardous weather outlook, Jul 3, 3:19 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 319 AM EDT THU JUL 3 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-040818- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 319 AM EDT THU JUL 3 2014 ...HIGH RISK OF RIP CURRENTS... ...SMALL CRAFT ADVISORY THIS MORNING FOR THE ADJACENT ATLANTIC WATERS... ...HEAT INDICES 100 TO 105 DEGREES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... OUTER RAIN BANDS FROM ARTHUR WILL SKIRT THE COAST THIS MORNING. BRIEF PERIODS OF HEAVY RAIN AND GUSTY WINDS ARE LIKELY WITH THE SQUALLS. SWELLS FROM ARTHUR WILL CONTINUE A HIGH RISK OF RIP CURRENTS ALONG THE COAST TODAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED INLAND...WITH GUSTY WINDS POSSIBLE. DANGEROUS HEAT INDICES WILL RISE TO NEAR 105 DEGREES THIS AFTERNOON .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN ELEVATED RIP CURRENT RISK IS EXPECTED FRIDAY THROUGH THE HOLIDAY WEEKEND. MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS THE INLAND AREAS FRIDAY THROUGH WEDNESDAY. AN ELEVATED RIP CURRENT IS EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 3, 2:33 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT THU JUL 3 2014
FLZ033-037-031900-
PUTNAM-ST. JOHNS-
233 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM AND ST.
JOHNS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 300 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF BARDIN...MOVING EAST AT
15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BARDIN...PALATKA...BOSTWICK...SAN MATEO...EAST PALATKA...ORANGE
MILLS...FEDERAL POINT...SPUDS...HASTINGS AND ELKTON THROUGH 300 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2966 8126 2964 8131 2965 8132 2963 8132
2962 8152 2961 8153 2960 8176 2978 8178
2984 8162 2984 8159 2986 8159 2998 8131
2966 8123
TIME...MOT...LOC 1834Z 264DEG 13KT 2970 8166
SANDRIKSpecial weather statement, Jul 3, 2:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT THU JUL 3 2014
FLZ038-031900-
FLAGLER-
237 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR FLAGLER COUNTY
FOR EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...
AT 237 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 20 MILES SOUTHWEST OF BUNNELL...MOVING EAST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BUNNELL THROUGH 300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN
BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE
A COMPLETELY ENCLOSED BUILDING. UNPLUG ELECTRONIC DEVICES AND
APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED
BY NEARBY LIGHTNING STRIKES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2942 8111 2941 8115 2927 8114 2926 8121
2926 8141 2930 8143 2939 8143 2940 8144
2939 8145 2939 8147 2942 8148 2956 8117
TIME...MOT...LOC 1837Z 251DEG 9KT 2930 8150
SANDRIKSpecial weather statement, Jul 3, 2:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT THU JUL 3 2014
GAZ150-163-164-031915-
CHARLTON-CLINCH-WARE-
248 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...CLINCH
AND CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 315 PM EDT...
AT 248 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHEAST OF STEPHEN FOSTER STATE
PARK...MOVING NORTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK...RACE POND...
WINOKUR...HOMELAND AND FOLKSTON THROUGH 315 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3111 8221 3109 8221 3101 8213 3101 8208
3107 8206 3105 8194 3104 8193 3078 8199
3079 8202 3078 8202 3072 8244 3101 8258
TIME...MOT...LOC 1848Z 246DEG 20KT 3092 8223
SANDRIKSpecial weather statement, Jul 3, 3:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT THU JUL 3 2014
FLZ020-GAZ162-163-031945-
CLINCH-ECHOLS-HAMILTON-
300 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLINCH...ECHOLS
AND HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 345 PM EDT...
AT 300 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF NEEDMORE...MOVING EAST AT
45 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEEDMORE AND FARGO THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3064 8324 3064 8314 3078 8314 3086 8309
3086 8302 3088 8298 3090 8297 3101 8258
3097 8250 3082 8249 3082 8245 3072 8242
3071 8244 3058 8242 3060 8269 3055 8272
3052 8325 3059 8327
TIME...MOT...LOC 1900Z 267DEG 39KT 3075 8261
SANDRIKSpecial weather statement, Jul 3, 3:18 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT THU JUL 3 2014
FLZ031-032-037-031945-
BRADFORD-CLAY-PUTNAM-
318 PM EDT THU JUL 3 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...BRADFORD
AND PUTNAM COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID
UNTIL 345 PM EDT...
AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
CAMP BLANDING TO 2 MILES SOUTHWEST OF PUTNAM HALL...MOVING EAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND CAMP
BLANDING...LAKE GENEVA...KINGSLEY...KEYSTONE HEIGHTS...LAWTEY...
PUTNAM HALL...MIDDLEBURG...FLORAHOME...FLEMING ISLAND AND PENNEY
FARMS THROUGH 345 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2975 8169 2970 8205 2972 8206 2973 8205
2977 8208 3006 8209 3016 8170
TIME...MOT...LOC 1919Z 261DEG 15KT 3002 8198 2971 8197
TRABERTSpecial weather statement, Jul 3, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 PM EDT THU JUL 3 2014 GAZ150-163-164-032000- CHARLTON-CLINCH-WARE- 321 PM EDT THU JUL 3 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...CLINCH AND CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT... AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 5 MILES SOUTH OF STEPHEN FOSTER STATE PARK... MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3098 8256 3097 8200 3055 8208 3065 8243 TIME...MOT...LOC 1921Z 286DEG 10KT 3075 8235 NELSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 1:40 PM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| Jul 3, 1:56 PM EDT | Special Weather Statement | JAX | Baker | 34 min |
| Jul 3, 2:01 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 29 min |
| Jul 3, 2:31 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 44 min |
| Jul 3, 2:33 PM EDT | Special Weather Statement | JAX | Saint Johns | 27 min |
| Jul 3, 2:37 PM EDT | Special Weather Statement | JAX | Flagler | 23 min |
| Jul 3, 2:58 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 32 min |
| Jul 3, 3:10 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 50 min |
| Jul 3, 3:18 PM EDT | Special Weather Statement | JAX | Clay | 27 min |
| Jul 3, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Clay | 40 min |
| Jul 3, 3:22 PM EDT | Special Weather Statement | JAX | Putnam | 23 min |
| Jul 3, 3:26 PM EDT | Special Weather Statement | JAX | Flagler | 34 min |
| Jul 3, 3:34 PM EDT | Special Weather Statement | JAX | Columbia | 41 min |
| Jul 3, 3:47 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 43 min |
| Jul 3, 3:48 PM EDT | Special Weather Statement | JAX | Nassau | 42 min |
| Jul 3, 3:54 PM EDT | Special Marine Warning | JAX | 96 min | |
| Jul 3, 3:56 PM EDT | Special Weather Statement | JAX | Baker | 49 min |
| Jul 3, 4:00 PM EDT | Special Weather Statement | JAX | Duval | 30 min |
| Jul 3, 4:01 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 44 min |
| Jul 3, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 24 min |
| Jul 3, 4:07 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 42 min |
| Jul 3, 4:09 PM EDT | Special Weather Statement | JAX | Putnam | 51 min |
| Jul 3, 4:17 PM EDT | Special Weather Statement | JAX | Saint Johns | 28 min |
| Jul 3, 4:19 PM EDT | Special Weather Statement | JAX | Columbia | 41 min |
| Jul 3, 4:22 PM EDT | Special Weather Statement | JAX | Duval | 23 min |
| Jul 3, 4:25 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Jul 3, 4:27 PM EDT | Special Weather Statement | JAX | Putnam | 48 min |
| Jul 3, 4:28 PM EDT | Special Weather Statement | JAX | Nassau | 32 min |
| Jul 3, 4:34 PM EDT | Special Marine Warning | JAX | 116 min | |
| Jul 3, 4:54 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 3, 4:58 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Hamilton, Suwannee | 2 hr |
| Jul 3, 5:03 PM EDT | Special Weather Statement | JAX | Nassau | 27 min |
| Jul 3, 5:06 PM EDT | Special Weather Statement | JAX | Columbia, Union | 39 min |
| Jul 3, 5:07 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Jul 3, 5:18 PM EDT | Areal Flood Advisory | JAX | Marion | 87 min |
| Jul 3, 5:19 PM EDT | Areal Flood Advisory | JAX | Hamilton | 116 min |
| Jul 3, 5:23 PM EDT | Special Weather Statement | JAX | Hamilton | 52 min |
| Jul 3, 5:26 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 34 min |
| Jul 3, 5:31 PM EDT | Special Marine Warning | JAX | 59 min | |
| Jul 3, 5:49 PM EDT | Special Weather Statement | JAX | Hamilton | 41 min |
| Jul 3, 5:51 PM EDT | Areal Flood Advisory | JAX | Marion | 84 min |
| Jul 3, 5:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jul 3, 6:07 PM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 113 min |
| Jul 3, 6:18 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 57 min |
| Jul 3, 6:19 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Jul 3, 6:49 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 56 min |
| Jul 3, 7:46 PM EDT | Areal Flood Advisory | JAX | Alachua, Marion | 59 min |
| Jul 3, 2:15 PM EDT | Special Weather Statement | JAX | Charlton, Ware | 30 min |
| Jul 3, 2:24 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 36 min |
| Jul 3, 2:48 PM EDT | Special Weather Statement | JAX | Charlton, Ware | 27 min |
| Jul 3, 3:00 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 45 min |
| Jul 3, 3:27 PM EDT | Special Weather Statement | JAX | Camden | 48 min |
| Jul 3, 5:29 PM EDT | Special Weather Statement | JAX | Glynn | 31 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.